Female doctor paralyzed in Mexico after taking Pfizer vaccine. (Token picture)
Pfizer Corona Vaccine: The incident of a doctor being paralyzed in Mexico after taking the Pfizer Corona vaccine. Earlier, a health worker died in Portugal after taking the Pfizer vaccine.
According to the information received, the female doctor started having body rash after half an hour of applying Kovid-19 vaccine in Mexico, then felt cramps and weakness. The woman was also having difficulty in breathing, after which she was admitted to the ICU. The Health Ministry has said that Dr. Carla’s brain and spinal cord inflammation (Encephalomyelitis) has been treated. Before taking the vaccine, Dr. Carla was allergic to an antibiotic and that is why she suffered severe side effects.
The family members of the ailing female doctor have requested for additional investigation regarding the serious side effects of the vaccine. After this, the Health Ministry of Mexico has started investigating the case regarding the vaccine. The Health Ministry says that “We are not insisting that Dr. Carla have had a paralysis complaint due to the vaccine.” However, it is important to investigate the matter whether it is related to the vaccine or not. Research is needed to find the right cause. ”
Died in PortugalA case of death has come to light within 48 hours of a Portuguese health worker taking a Pfizer vaccine in Portugal. In this case, 41-year-old health worker Sonia Acevedo did not have any side effects after taking the vaccine shot. However, he died suddenly. Sonia was working at the Portuguese Institute of Oncology in the city of Puerto. According to the information received, they did not have any serious illness or side effects and they are being told to be healthy. Sonia’s father Abilio Acevedo told the Portuguese Daily newspaper that she was fine, she had no health problems.
Earlier in Finland too, serious side effects were seen in five people. Pfizer has also been approved by the World Health Organization (WHO) for emergency use across the world. In the UK, two health workers also saw severe symptoms of side effects to this vaccine. After this, Pfizer had also issued advisory on the use of corona vaccine for patients with allergies worldwide.